# SDR AMWA55

- Difficulty date: September 19, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Aircraft time: 25,820 hours, 38,671 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 10164000059
- Condition: Cracked
- Location: Vertical Stab
- Part time: 25,820 hours, 38,671 cycles
- Component: Vertical Stab, Beech
- Component part number: 11464000037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO CRACKS ON RIB P/N 101-640000-59 AT THE RIVETS BESIDE THE STRINGERS INTERSECTIONS.  THE STRINGER THAT INTERSECT THE RIB ARE P/N 101-640000-39 AND 101-640000-46.  BOTH CRACKS WERE REAIRED IAW THE MFG STRUCTURAL REPAIR MANUAL.
